Copyright 2017 - Vinatier Hospital Center
BP 30039 - 95 Boulevard Pinel, 69678 Bron cedex - France
And so on ...
All these studies, and all pharmaco vigilances arguing about hallucinations under beta blockers MUST NOT be followed.
We, the psychiatrists of Vinatier Center Hospital declare, that hallucinations appearing under beta blockers reveals in fact a schizophrenia.
It's completely crazy to try to cure a schizophrenia or a psychosis using a beta blocker. A very public health problem is for sure created with nut psychiatrists trying to do that.
So, if a schizophrenic patient got an heart attack, an infarctus or a hypertension, it's impossible to use a beta blocker. He will have constant hallucinations 7/7days.
Resume : (Dr Charcutier assisted by Dr Zen and Intern Ibtes) (beta blocker used is propanolol with 32 weeks of hallucinations without disruption, 7/7 days, all day long) (34 years old patient never known for psychiatric problems)
We begun a study with a group of 1 patients (who did an infarctus 3days before) in sixfold blind (1/1).
The patient got hallucinations since the beginning of his betablocker 3days before. We hadn't read the pharmacovigilances as we don't care about them and also that we don't consider it's mandatory to act like that when a serious side effect occurs.
100% of the patients (1/1) had the predisposition to get hallucinations with betablockers as they've got a regular alcohol consumption (image document at bottom of the page). We know that fact 3 years after the case happened, as we don't read the studies too when a serious side effect occurs. Fortunately the patient did the job for us, and found these pharmacovigilances and studies himself on internet.
All the patients (100% -> 1/1) got hallucinations.
We instantly gave the patient Risperdal 2mg and Valium 10mg without thinking, in order to stop his hallucinations as we first thought these hallucinations were just a coincidence.
Risperdal 2mg was not enough to stop these hallucinations caused by betablocker, so we increased the Risperdal to 4mg, 3 monthes later.
The patient did a suicide attempt during Risperdal 4mg. This attempt was rated on ourselves Crazy Thoughts (C & T) of the B2C2C2B and GPS subscale for whatsoever as 0.08%.
We told 100% of the patients (1/1) that we were here to help them and neuroleptics were helping them to feel better. Visibly he didn't believed us. Well, we don't care, we're here to help them without their consent.
Risperdal 4mg was then not enough to stop these hallucinations caused by betablocker, so we increased the Risperdal to 6mg 3 monthes later (6 monthes after infarctus).
Patient got akathisias with the Risperdal 6mg, but as his weight increased by 10kg from the beginning of the study. We thought that the patient need to do a bit of sport, we then let the Risperdal 6mg for 1 month and a half and the akathisias. Fact, even by walking 22h a day during 1 month and a half, the patient got his weight increased by 5kg.
At the beginning of the Risperdal 6mg, the patient did not slept during 8 days with no sensation of tiredness due to the lack of sleep. This effect could be usefull for army but the soldier will have hallucinations too (study done with beta blocker and risperdal 6mg, for sure according doses depending on the metabolism of the soldier).
We discovered in this study, that it's impossible to stop these hallucinations with neuroleptics during 32 weeks for 100% patients (1/1). Using D263PO and Chew Co analysis method.
We wanted to go further to have a 2 years study about constant hallucinations under beta blocker as the cardiologist prescription was for 2 years and we didn't want to ask her what to do to stop these hallucinations. We preferred to imagine a solution ourselves.
So, we wanted to go for these complete 2 years using then Risperdal 8mg, then 10mg, then 12mg, then all neuroleptics we know in same time and after if not working we would have used electroshocks to help the patients (1/1) to get rid of their hallucinations.
But sadly the patient stalked Intern Ibtes talking to him like we can talk to a perfect idiot during 4 days to call his cardiologist. Intern went to call her persuading himself she would be ok for a go/
nogo with his diagnosis and experimentation method.
But, the cardiologist stopped us by telling it was mandatory to stop the beta blocker the fastest possible. Stupid Dr Cortez.
For sure, 100% of the patients (1/1) are schizophrenic as they have hallucinations only under betablocker.
By use of irrelevant rating scale (CIRS), 100% of the patients (1/1) are for sure schizophrenic; 1 month and a half after the beta blocker stopped and the hallucinations stopped too (more a coincidence, we're quite sure of that); we decided to go on a more powerfull neuroleptic according to Maddof ExtraPyramidal System (MEPS 2.0). In this case Xeplion 100mg for 1 year.
The patient slept between 0-2hours per night due to neuroleptic malignant syndrome and tension cephaleas, coincidence too, not related to the use of various doses of various neuroleptics. We used a placebo hypnotic, but it didn't worked.
We used paracetamol 1mg, 3 per days during 1 year and a half to get rid of the tension cephaleas but it didn't worked.
And then followed by 1 more year of Risperdal 4mg, 2mg, 1mg.
We request a pharmaco vigilance on all beta blockers, a schizophrenic patient MUST NOT have a beta blocker treatment even if he did an heart attack, an infarctus or have a hypertension.
If not, the patient will have hallucinations constantly even on maximum doses of various neuroleptics (proved by OurSelves Method (OSM) on 100% : 1/1 patients).
Many thanks to Dr Don Quirotte for giving us the idea to fight against mills during 3 years and a half by willing to stop hallucinations caused by a substance using a neuroleptic.
- The psychiatric hospital vinatier has discovered this year 2014 (Two O Fourteen), a very important thing, it's not possible to stop hallucinations caused by a substance using another substance.
- We respected the rule "Primum non nocere".
This story is written using humor, but sadly it's the reality, this case really happened during 3 years and a half at Vinatier Psychiatric Hospital Center.
I've then wrote a simili pharmacovigilance as this hospital doesn't want to do it, is not willing to speak with my neuropsychiatrist and to public.
I've yet told Intern Ibtes, that if they wanted to tell me it was a schizophrenia revealed by a betablocker they normally have to tell that to all other docs, especially cardiologists. As it's visibly something not described on any pharmacovigilances i found.
This intern was the only one psychiatrist in this hospital to look for "literature" on internet (at least he had the idea, that's all to his credit). He typed all his words in french, found 2 pharmacovigilances on an automatic translation website. These 2 pharmocovigilances telling the only way to stop hallucinations was to stop the betablocker.
He did not contacted my cardiologist to ask her what to do.
That was the 3rd month after the beginning of hallucinations. The beta was not stopped. And we went on Risperdal 4mg, telling me it should protect myself from the hallucinations caused by the beta. At this time i was still trusting this hospital. That was in december 2013.
During this consultation and according to the 2 pharmacovigilances he found, he told me that obviously only 2 patients in the world had hallucinations with beta blockers, so for him it was a very rare side effect.
By checking only the document below, we can see that there's then minimum 13 patients (including the 2 pharmacovigilances the intern found) in the world who had hallucinations with a beta.
I think there's a bit more than these 13 patients as pharmacovigilances on hallucinations caused by beta blockers are quite easy to find (but necessarily by typing terms in english).
Dr Charcutier and Dr Zen had explained all my side effects of neuroleptics were in fact coincidences or false sensations. There's then surely a lot of hospital-acquired infections in this hospital. So, a big problem of public health according to the statements of these 2 psychiatrists.
It's really clear and coherent that an extrapyramidal symptom, a neuroleptic malignant syndrome, tension cephaleas and a tendon torn, are false sensations caused by a schizophrenia, we can find that everywhere on internet.
Fact, that tensions cephaleas had been decreasing 5 monthes after the halt of Xeplion shots. After and beginning the next day of the first injection shots, the tension cephaleas happened 24/24h.
Dr Zen told me to stop talking about the beta blocker, because even without beta blocker i would have had hallucinations during the same time.
In my job, we call that an hypothetical diagnosis. And the person telling that is fired immediately.
In substance : This hospital then tried during 32 weeks to counter hallucinations caused by a substance using another substance.
Imagine if someone is taking hallucinogenic mushroom and telling them he still wants to take 2 of them, one the morning and one the night and wants to have a bit less hallucinations. They will for sure give him neuroleptics to "help" him to "feel" better.
Now i have neuroleptic malignant syndrome and extrapyramidal symptom for life and we still have to check for others tendons and muscles.
But it's for sure a whole rest of life of multiple physical tortures 24/24h, 7d/7d. I can't work anymore, so no financial ressources anymore.
So, if some good samaritans passing by this page want to do a donation, feel free to do it on this url : paypal.me/nicolasfl
Mail : firstname.lastname@example.org